# SDR KCSA2023061023

- Difficulty date: June 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 109,828 hours, 20,206 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK DURING CLIMB PERFORMED OPERATIONS CHECK OF BOTH UPPER DECK FLIGHT DOOR IN ACCORDANCE WITH KALITTA AIR AMM 52-23-00 NO DEFECTS NOTED.
